# SDR UPS96205639

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED INTERCOSTAL HAS CORROSION ABOVE LAV SERVICE PANEL TO FRAME 294.5 AND 518R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LATCH CHANNEL PER SRM 51-10-1 AND SRM 51-30-2.
